# SDR 2021FA0000273

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Aircraft: N978DS
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: 6069410
- Part serial: 4192
- Condition: None
- Location: Engine
- Part time: 419 hours, 419 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INTERNAL BAFFLE OF MUFFLER FOUND CRACKED AND PIECES MISSING.  A LARGE ROUND PLUG PIECE WAS FOUND BLOCKING EXHAUST TAIL PIPE CAUSING LOSS OF POWER.  DISCOVERED ON GROUND RUN UP PRIOR TO FLIGHT. PILOT RETURNED TO PARKING AND CONTACTED MAINTENENCE.
